# SDR WWMA9500007

- Difficulty date: January 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N961AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 961
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Release Valve
- Condition: Popped
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 5011 (LAX/CLD), PILOT REPORTED AFTER TAKEOFF THAT THE GEAR WOULD NOT RETRACT, AND RECEIVED THREE RED INTRANSIT LIGHTS.  PILOT RECYCLED TWICE WITH SAME RESULTS.  MAINTENANCE DETERMINED EMERGENCY EXTENSION LANDING GEAR RELEASE VALVE POPPED.  MAINTENANCE RESET VALVE, SERVICED HYDRAULIC ACCUMULATOR RESERVOIR AND PERFORMED REQUIRED GEAR SWINGS.  FUNCTION CHECKS WERE GOOD IAW JS 3201 MM CHAPTER 29-00 AND 32-00.  THE AIRCRAFT WAS RELEASED BACK TO SERVICE.
